# SDR CA980724020

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Hose
- Part number: 1379305A155
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,201 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

(CAN) THE LEFT GEAR RETRACT FLEX HOSE CRACKED AND BURST AT THE FIXED END CAUSING FLUID LOSS FROM THE MAIN SYSTEM.   EMERGENCY SYSTEM USED TO EXTEND GEAR.  PART TC: 11,725.
